# SDR HEEA955226

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  FOUND SLS TO BE OUT OF SPECIFICATIONS.  ALIGNED RECEIVER.  REPAIRED.  BENCH CHECK GOOD.
